Login

Join for Free!
119302 members


The pill and bloating.

For discussing the functions of different structures of all organisms.

Moderator: BioTeam

The pill and bloating.

Postby reading123 » Wed Apr 18, 2007 6:16 pm

I have recently started the ppill, i am in my second month of taking it. Ever since i started to take it, my stomach has become very bloated, continually, it does not go down, it looks like i am in the early stagees of pregnancy and it is very firm. I have a good diet, as i did before the pill, and the amount of exercise i do is the same as before. Could anyone please help, i don't understand what is wrong with me.
reading123
Garter
Garter
 
Posts: 1
Joined: Wed Apr 18, 2007 6:01 pm

Postby canalon » Wed Apr 18, 2007 9:08 pm

I do not know about bloating, but there are many reactions and side effects to pill, and hence different formula and dosage available. You should go back to your doctor and try another formula to see if you can find something that will fit your body. Good luck,
Patrick

Science has proof without any certainty. Creationists have certainty without
any proof. (Ashley Montague)
User avatar
canalon
Inland Taipan
Inland Taipan
 
Posts: 3909
Joined: Thu Feb 03, 2005 2:46 pm
Location: Canada

Postby Darby » Fri Apr 20, 2007 3:40 pm

One of the effects of the pill is to convince your hypothalamus and pituitary that you're pregnant by mimicking the hormone levels of pregnancy. It's not unusual to produce other pregnancy symptoms, though, like bloating. Often adjusting the hormone levels of the pills can make the "extra" stuff go away.

Weirdly enough, this may not be a preview of your own pregnancy symptoms, since your own pregnancy hormones won't necessarily match the pill's.
Darby
Viper
Viper
 
Posts: 1265
Joined: Thu Mar 02, 2006 5:29 pm
Location: New York, USA


Postby ginbel » Sat Apr 21, 2007 3:14 am

i agree with canalon ....

our suggestions wont help because we are not sure what is going on with you ... the best advice is to consult with the specialist. Like my mother before she thought taking pill would help but it only lead her to the hospital. Her body wont fit with the contents of the pill she is taking... she used it for the purpose of birth control. Guys you wont believe accidentally i have my little brother now :)

See your doctor :)
ginbel
Garter
Garter
 
Posts: 26
Joined: Thu Feb 15, 2007 8:05 am

Postby sroberts88 » Mon May 07, 2007 12:04 pm

There are many many different variaties of the pill you can try. Lots of people try out a few before they settle on one that suits them. Go back to your Dr and ask if you can try a different variety.
sroberts88
Garter
Garter
 
Posts: 6
Joined: Sun May 06, 2007 11:36 am

Postby LilKim » Mon May 07, 2007 7:18 pm

Yeah.. see your doctor!

Different people have all kinds of reactions to the pill. My roomate started off one one version at it made her TREMENDOUSLY depressed. Other friends have had painful, long menses... while cramping has been ubearable for others.

Bottom line, the pill can have many unintentinal side effects. See your doctor, she/he can DEFINITELY prescribe a different one.

( I personally have tried 3 different kinds, because the first 2 types had uncomforable/dangerous side effects)


Goodluck!
User avatar
LilKim
Coral
Coral
 
Posts: 436
Joined: Mon Mar 20, 2006 8:36 pm

Re: The pill and bloating.

Postby WellnessCoach » Tue Dec 09, 2008 9:12 pm

One of the biggest side effects of taking the pill is it disrupts the natural flora in your intestines. When this happens a naturally occurring bacteria called Candida can morph into a fungus and overgrow your intestinal tract.

The most common symptoms of this problem are gas and bloating. But other symptoms include headaches, acne, brain fog, chronic sinus infections, fatigue, and muscle and joint pain.

Unfortunately, since Candida naturally occurs in the intestines, it is very hard for the mainstream medical community to detect it. Most people do not get an accurate diagnosis when they visit their doctor.

You may want to read up on this condition and take steps to get it under control as it can be very dangerous to your health.
WellnessCoach
Garter
Garter
 
Posts: 2
Joined: Tue Dec 09, 2008 8:38 pm

Re: The pill and bloating.

Postby MichaelXY » Wed Dec 10, 2008 6:16 am

Your user name was a clue that this post would turn into an ad.

One of the biggest side effects of taking the pill is it disrupts the natural flora in your intestines.


Care to share with us your evidence of this?

When this happens a naturally occurring bacteria called Candida can morph into a fungus and overgrow your intestinal tract.


FYI, Candida starts out as a fungus and remains a fungus throughout its entire life cycle, it does not morph into anything other than a nice sales pitch for your bogus website.
User avatar
MichaelXY
King Cobra
King Cobra
 
Posts: 885
Joined: Fri Jun 15, 2007 7:03 pm
Location: San Diego, Ca

Postby mcar » Thu Feb 05, 2009 11:16 am

May I know what kind of pill is that? since I am thinking a lot of pills.
---Just one act of random kindness at a time and you can change the world---
mcar
Coral
Coral
 
Posts: 493
Joined: Fri May 27, 2005 8:58 am
Location: Pilipinas a.k.a. Three Stars and a Sun (300, 000 sq Km)

Postby JorgeLobo » Thu Feb 05, 2009 12:40 pm

Thanks michael - this Doug burden - the self-proclaimed "wellness coach" is full of it and his post is a clumsy ad.
JorgeLobo
Coral
Coral
 
Posts: 424
Joined: Mon Nov 17, 2008 12:12 am

Re: The pill and bloating.

Postby Sabbyeo » Thu Apr 30, 2009 7:35 am

I had pretty similar symptoms when I started to take the pill - I gained a lot of weight even i was eating the same as before.
On top of that my behavior changed and I felt in a bad mood way more often.
What I did - i stopped taking the pill - and did a little stronger diet than before and everything went back to normal!

If you really want to continue taking the pill than you have to change your eating behavior - you are now way more likely to gain weight.
Sabbyeo
Garter
Garter
 
Posts: 3
Joined: Thu Apr 30, 2009 7:12 am

Re: The pill and bloating.

Postby DoomoArigatoo » Wed Aug 05, 2009 3:40 am

reading123 wrote:I have recently started the ppill, i am in my second month of taking it. Ever since i started to take it, my stomach has become very bloated, continually, it does not go down, it looks like i am in the early stagees of pregnancy and it is very firm. I have a good diet, as i did before the pill, and the amount of exercise i do is the same as before. Could anyone please help, i don't understand what is wrong with me.


Most birth control pills use synthetic estrogens and progesterones. One of the effects that estrogen has on your body is an increase in Sodium reabsorption in your kidneys probably by increasing aldosterone. Water basically follows where the sodium is going so that everything is balanced. This is what causes bloating when you use birth control pills.
DoomoArigatoo
Garter
Garter
 
Posts: 1
Joined: Wed Aug 05, 2009 3:31 am


Return to Physiology

Who is online

Users browsing this forum: No registered users and 1 guest